# SDR IPXA2024010928961

- Difficulty date: January 8, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N410UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23732
- Aircraft time: 37,218 hours, 25,057 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SDR FILED OPEN* FAULT#2 ENG EXHAUST CONE LOWER OUTBD AREA BETWEEN 4 AND 5'0' CLOCK POSITION HAS A GOUGE DOT 47-04 APPROVED
